# SDR C8GA2010000056

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 64,858 hours, 42,552 cycles
- Engine: Pwa JT8D9
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Inoperative
- Location: Control Handle
- Part time: 64,858 hours, 42,552 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT 80 KNOTS. THE AMBER AFT AIR-STAIR LIGHT ILLUMINATED.  ACFT ABORTED TAKEOFF WHERE IT PRECEDED WITH OUT INCIDENT. POST FLIGHT INSP WAS PERFORMED, THE UPPER CONTROL HANDLE SWITCH DETERMINED TO BE AT FAULT.  ITEM WAS DEFERRED AND ACFT WAS RETURNED TO SERVICE.  NO OTHER DEFECTS WERE NOTED.
